# SDR DLL17951539

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, NR 3 PYLON O/B WING, PYLON MAIN ATTACH I/B BUSHING WAS WORN BEYOND LIMITS.  REPAIRED PER SRM 54-11-00.  ALSO, O/B WING, PYLON MAIN ATTACH CENTER BEARING IS GOUGED.  REPAIRED PER SRM 54-11-00.
